BibTeX record journals/algorithmica/ChouSY90

download as .bib file

@article{DBLP:journals/algorithmica/ChouSY90,
  author    = {Shang{-}Ching Chou and
               William F. Schelter and
               Jin{-}Gen Yang},
  title     = {An Algorithm for Constructing Gr{\"{o}}bner Bases from Characteristic
               Sets and Its Application to Geometry},
  journal   = {Algorithmica},
  volume    = {5},
  number    = {2},
  pages     = {147--154},
  year      = {1990},
  url       = {http://dx.doi.org/10.1007/BF01840382},
  doi       = {10.1007/BF01840382},
  timestamp = {Wed, 18 May 2011 16:16:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/ChouSY90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}